Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 7 > No. 1

 
   

On existence-uniqueness of the solution in a nonlinear Biotís model

PP: 333-341
Author(s)
Ali Tavakoli, Massimiliano Ferronato,
Abstract
The response of elastic porous media under applied loads consists of an instantaneous deformation followed by a time dependent consolidation process associated with the drainage of the pore fluid. In the simulation of the swelling of elastic cartilagineous tissues, the permeability tensor of the porous medium depends on the strain, thus resulting in a nonlinear model. In this paper, we present a nonlinear one dimensional Biotís model and prove the existence and uniqueness of the solution of this model. Appropriate boundary conditions required for the uniqueness of the solution are to be introduced. Then, the Galerkin method is used to prove that the model has a unique weak solution. Finally, two simple numerical examples of 1-D non linear Biotís model are discussed.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved